Experts from various backgrounds recently conducted a study and have discovered that there have been numerous deaths involving drug overdose. One of the major drugs behind this problem is alprazolam, commonly known as Xanax.
Xanax is a highly addictive drug, also with a high potential of causing an overdose. Thus, it is important to know the symptoms of Xanax overdose. Here’s what you can do to save your loved one from death due to a Xanax overdose.
Identifying the Symptoms of Xanax Overdose
Anyone experiencing even a mild overdose can portray certain symptoms which need immediate medical help. These are a few of the commonly observed symptoms of Xanax overdose:
- Impaired coordination
- Slurred speech
- Altered mental state
- Reduced reflexes
If you observe any of the above-mentioned signs, be sure to immediately call for medical help and be with the victim until help arrives. If the individual is experiencing difficulties in breathing, it indicates the presence of another drug or alcohol in the system. Xanax alone does not cause respiratory difficulties.
Once the help arrives, be sure to answer all their questions to assure an accurate treatment of the patient. The doctors can then recommend a few medications to wear off the harmful effects of Xanax. Once out of danger, the patient can then move to receive Xanax addiction treatment.
You can help your loved one shift to a trusted rehab center and begin Xanax detox.
Xanax Addiction Treatment at Mallard Lake Detox Center
It is difficult to overcome Xanax addiction on your own, thus, medical intervention is necessary. You can visit our rehab-Mallard Lake Detox center for safe and effective Xanax addiction treatment.
Our treatments are also available for patients traveling from Fort Worth, Texas. Visit us now and begin treatment today!